# SDR DALA2023112809754

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE UPPER SURFACE NBR 28 AT RH HORIZONTAL STABILIZER CENTER BOX PLATE. SUMMARY OF NRC 00492: CORROSION LEVEL 2. HOLE UPPER SURFACE NBR 28 AT RH HORIZONTAL STABILIZER CENTER BOX PLATE WAS REPAIRED PER PRI 612928-14 REV 6 AND ER/A 612928-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. TIME CONTROLLED ITEMS: REPAIR APPROVAL IS LIMITED TO 24 MONTHS ONLY, AFTER 06-NOV-2023 ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE ANALYSIS (DTA) IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FACC AC 120-93. LOG PAGE #0053860 ASSOCIATED ER/A 14-612928 ADDED FOR AC 9533. (LP #0083286)
